# SDR UPS08852432

- Difficulty date: May 31, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C-PIT CROSS SLIDE DOOR INTERIOR SKIN IS GOUGED, FWD LWR AREA.  FABBED AND INSTALLED REPAIR DOUBLER IAW SRM, 51-1-8, 51-1-21, 52-2-0 FIG 2.
